# SDR FDEA200903160929

- Difficulty date: March 16, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 47,802 hours, 16,153 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: A53973100200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN AREA OF BULK CARGO DOOR AROUND STRUCTURE ON BEAM 10,   C 67-69.  REPAIR PERFORMED BY REPLACEMENT OF PART IAW SRM 51-72-10.
